# SDR HALA2021030100022

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 28,216 hours, 36,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - CATWALK EMERGENCY EXIT FLOOR LIGHTS INOP. // REMOVED & REPLACED EMERGENCY BATTERY PER AMM 33-51-03, OPS CHECK GOOD
